AffiliationDepartment of Mathematics, University of Arizona
MetadataShow full item record
PublisherOxford University Press (OUP)
CitationUlmer, D., & Urzúa, G. (2021). Bounding tangencies of sections on elliptic surfaces. International Mathematics Research Notices, 2021(6), 4768-4802.
Rights© The Author(s) 2020. Published by Oxford University Press. All rights reserved.
Collection InformationThis item from the UA Faculty Publications collection is made available by the University of Arizona with support from the University of Arizona Libraries. If you have questions, please contact us at email@example.com.
AbstractGiven an elliptic surface E→C over a field k of characteristic zero equipped with zero section O and another section P of infinite order, we give a simple and explicit upper bound on the number of points where O is tangent to a multiple of P.
Note12 month embargo; published: 02 September 2020
VersionFinal accepted manuscript